# SDR DALA2019052003102

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1082140) DURING INSPECTION FOUND DENTED FRAME LOCATED BS500C AND BTW STR25L TO STR26L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BS 500C AND BTW S-25L TO S-26L AT FWD CARGO COMPARTMENT ASPER ER/A 577746-14 REV. ORIGINAL, PRI. REV.0, REV.1, REV.2.
